CSpace  > 数学所
Symmetry breaking via Morse index for equations and systems of Henon-Schrodinger type
Lou, Zhenluo1; Weth, Tobias2; Zhang, Zhitao3,4
2019-02-01
Source PublicationZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK
ISSN0044-2275
Volume70Issue:1Pages:19
AbstractWe consider the Dirichlet problem for the Henon-Schrodinger system in the unit ball < subset of>RN,N2, where 0 is a parameter and F:R2R is a p-homogeneous C2-function for some p>2 with F(u,v)>0 for (u,v)(0,0). We show that, as , the Morse index of nontrivial radial solutions of this problem (positive or sign-changing) tends to infinity. This result is new even for the corresponding scalar Henon equation and extends a previous result by Moreira dos Santos and Pacella [19] for the case N=2. In particular, the result implies symmetry breaking for ground state solutions, but also for other solutions obtained by an -independent variational minimax principle.
KeywordSymmetry breaking Morse index Henon-Schrodinger system Ground state solution 35B06 35J50 35J57
DOI10.1007/s00033-019-1080-8
Language英语
Funding ProjectNational Natural Science Foundation of China[11331010]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000456630300001
PublisherSPRINGER INTERNATIONAL PUBLISHING AG
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/32300
Collection数学所
Affiliation1.Henan Univ Sci Technol, Sch Math & Stat, Luoyang 471023, Peoples R China
2.Goethe Univ Frankfurt, Inst Math, Robert Mayer Str 10, D-60629 Frankfurt, Germany
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
4.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Lou, Zhenluo,Weth, Tobias,Zhang, Zhitao. Symmetry breaking via Morse index for equations and systems of Henon-Schrodinger type[J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK,2019,70(1):19.
APA Lou, Zhenluo,Weth, Tobias,&Zhang, Zhitao.(2019).Symmetry breaking via Morse index for equations and systems of Henon-Schrodinger type.ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK,70(1),19.
MLA Lou, Zhenluo,et al."Symmetry breaking via Morse index for equations and systems of Henon-Schrodinger type".ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK 70.1(2019):19.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lou, Zhenluo]'s Articles
[Weth, Tobias]'s Articles
[Zhang, Zhitao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lou, Zhenluo]'s Articles
[Weth, Tobias]'s Articles
[Zhang, Zhitao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lou, Zhenluo]'s Articles
[Weth, Tobias]'s Articles
[Zhang, Zhitao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.